MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Lot Number 5202153
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that one of his infusion sets got kinked.Subsequently, the patient did not feel well, and someone took him to the hospital.When admitted to the hospital, his blood glucose levels were between 492 to 500 mg/dl, experienced diabetic ketoacidosis and had bent cannula.Reportedly, he was put on his pump back.He was being hospitalized for three days and was still in the hospital at the time of this report.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key8572766
Report Number3003442380-2019-01452
Device Sequence Number2117589
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5202153
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date05/02/2019
Patient Sequence Number1